# SDR SIMA20141218001

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 26,497 hours, 22,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT BOTTOM CLIP ON CRADLE INOPERATIVE.  R & R CAPTAIN`S BASE ASSEMBLY IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
